# SDR SWAA991642

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ACFT STRUCK SEVERAL BIRDS DURING TAKEOFF.  C/W BIRD STRIKE INSPECTION PER MM.  NO DEFECTS NOTED.
